Thank you for your patience. While the dose of tramadol is perfect for your 78lb girl, it is definitely way too much for your little 15lb dog. The upper limit of Tramadol is around 2mg per pound of body weight. Your little dog has ingested the equivalent of 2.5 times that amount, and we could potentially see symptoms of severe sedation and respiratory depression. If he or she has eaten this within the last 30 - 40 minutes, then the tablet will still be sitting in the stomach. For this reason, the next best step would be to get this little one to vomit.
There are several ways to induce vomiting, however 3% hydrogen peroxide is the most effective. As it has been about half an hour - she will likely vomit this up pretty easily. You can read about how to induce vomiting in dogs online here:
Hopefully you can do this now and get your dog to vomit. If this doesn't work, or you don't see a tablet, then it would be safest to get this little one to your local vet or ER vet, explain what happened, and they can look after him or her from there. I hope all of the above makes sense? If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks! I hope to work with you again soon!
PS: If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. E..." or "Pet-doc..." and others will leave the questions for me.